Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Schwarz' CLP-surfaces in $ Nil_3$


Authors: Heayong Shin, Young Wook Kim, Sung-Eun Koh, Hyung Yong Lee and Seong-Deog Yang
Journal: Proc. Amer. Math. Soc. 147 (2019), 1677-1685
MSC (2010): Primary 53A35
DOI: https://doi.org/10.1090/proc/14214
Published electronically: January 9, 2019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a two parameter family of complete embedded triply periodic minimal surfaces in $ \textrm {Nil}_3$, which are the analogues of the three parameter family of the Schwarz' CLP-surfaces in the Euclidean three space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53A35

Retrieve articles in all journals with MSC (2010): 53A35


Additional Information

Heayong Shin
Affiliation: Department of Mathematics, Chung-Ang University, 06974, Seoul, Korea, — and — Korea Institute for Advanced Study, 20455, Seoul, Republic of Korea
Email: hshin@cau.ac.kr

Young Wook Kim
Affiliation: Department of Mathematics, Korea University, 02841, Seoul, Republic of Korea
Email: ywkim@korea.ac.kr

Sung-Eun Koh
Affiliation: Department of Mathematics, Konkuk University, 05209, Seoul, Republic of Korea
Email: sekoh@konkuk.ac.kr

Hyung Yong Lee
Affiliation: Department of Mathematics, Korea University, 02841, Seoul, Republic of Korea
Email: distgeo@korea.ac.kr

Seong-Deog Yang
Affiliation: Department of Mathematics, Korea University, 02841, Seoul, Republic of Korea
Email: sdyang@korea.ac.kr

DOI: https://doi.org/10.1090/proc/14214
Keywords: Minimal surfaces, Heisenberg group
Received by editor(s): February 6, 2018
Received by editor(s) in revised form: April 20, 2018
Published electronically: January 9, 2019
Additional Notes: The first author was supported by NRF 2014R1A2A2A01007324, the Chung-Ang University Research Grant in 2017.
The third author was supported by NRF 2014R1A1A2002058, NRF 2017R1D1A1B03029013.
The fifth author was supported by NRF 2012-042530, NRF 2017R1E1A1A03070929.
Dedicated: To the memory of Professor Robert Gulliver
Communicated by: Jia-Ping Wang
Article copyright: © Copyright 2019 American Mathematical Society